| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, the patient was unhappy with the vision.The lens was explanted in a secondary procedure and replaced with a monofocal lens.The clinical reason for explant was dyschromatopsia 'waxy distance vision'.Additional information was received stating that, the patient was not hospitalized because of the event and there was no patient harm.